Homology, Homotopy and Applications

Newest issue

Volume 19 (2017)

Number 2

Contents

(Co)homology of poset Lie algebras

Leon Lampret and Aleš Vavpetič

pp. 1-20

On $H$-spaces and a congruence of Catalan numbers

Tamar Friedmann and John Harper

pp. 21-30

Categorifying the magnitude of a graph

Richard Hepworth and Simon Willerton

pp. 31-60

On the dimension of classifying spaces for families of abelian subgroups

Ged Corob Cook, Victor Moreno, Brita Nucinkis, and Federico W. Pasini

pp. 83-87

Extending homotopy theories across adjunctions

Nick Gurski, Niles Johnson, and Angélica M. Osorno

pp. 89-110